# SDR DALA2017022301511

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK IN FUSELAGE SKIN AT BS 540, 2ND FROM TOP AFT, OPENED FASTENER HOLE BETWEEN STRINGER 22R AND STRINGER 23R. MAINTENANCE REPAIRED IAW AND WORK ACCOMPLISHED ON WORK CARD 5331-01257-10.
